# SDR AALA201810159010

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 14,477 hours, 5,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FLIGHT ATTENDANT MONITOR DISPLAYED THE R2 DOOR CHECK DOOR PRESSURE.  SERVICED THE R2 DOOR ASSIST BOTTLE IAW AMM 52-11-00.  NO FURTHER FAULTS NOTED.
